MathSciNet Relay Station
MathSciNet bibliographic data
MR1992811 (2004g:33005) 33B15 (11M06 30D35)
Liao, Liangwen; Yang, Chung-Chun On some new properties of the gamma function and the Riemann zeta function. Math. Nachr. 257 (2003), 59–66.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement